MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BLOCK AUGMENT

ONKOS SURGICAL ELEOS; TIBIAL BLOCK AUGMENT
Model Number KTAGB405E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was discovered on (b)(6) 2022, through pcr (b)(4), that a patient underwent a prior revision surgery due to infection on (b)(6) 2021.The patient's index procedure occured on (b)(6) 2021.During the revision procedure, the eleos distal femur axial pin, eleos tibial poly spacer, and eleos tibial hinge w/ rotational stop were removed and replaced.The following devices remain implanted: eleos cemented straight segmental stem, eleos tibial block augment, eleos distal femur, eleos tibial baseplate, eleos male-female midsection.This event will be reported to the fda as a serious injury due to revision surgery.This record captures the eleos tibial block augment.
 
Additional Manufacturer Narrative
On 01 september 2022, it was discovered through pcr 08052022-1 that the patient underwent a prior revision surgery due to infection on (b)(6) 2021.This complaint was opened to capture the patients first revision surgery on (b)(6)2021.The eleos distal femur axial pin, eleos tibial poly spacer, and eleos tibial hinge w/ rotational stop were removed and replaced.The following devices remain implanted: eleos cemented straight segmental stem, eleos tibial block augment, eleos distal femur, eleos tibial baseplate, eleos male-female midsection.The patient's index surgery occurred on (b)(6)2021, where the patient underwent an eleos distal femoral replacement.On (b)(6) 2021 the patient was revised due to an alleged infection.During this revision procedure, the distal femur axial pin, the poly spacer, and the tibial hinge were removed and replaced.On (b)(6) 2022 the patient underwent a second revision procedure to remove and replace the poly spacer, which is captured in pcr 08052022-1.The cause for the patient's second revision procedure is not known.A review of the work orders and sterilization batch release records for the products involved found no indication that the alleged infection was a result of a manufacturing or sterilization nonconformance.The root cause identified for this complaint is an alleged infection, which required surgical intervention.The cause of the patient's alleged infection could not be determined.

Brand Name
ELEOS
Common Device Name
TIBIAL BLOCK AUGMENT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsipanny NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
upasana basnet
77 e halsey rd
parsipanny, NJ 07054
MDR Report Key15526012
Report Number3013450937-2022-00284
Device Sequence Number5990980
Product Code KRO
UDI-Device IdentifierB278KTAGB405E0
UDI-PublicB278KTAGB405E0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTAGB405E
Device Catalogue NumberKTAGB405E
Device Lot Number1720593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale